MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC JM-105 JAUNDICE METER; JAUNDICE METER/BILIRUBINOMETER

DRAEGER MEDICAL SYSTEMS, INC JM-105 JAUNDICE METER; JAUNDICE METER/BILIRUBINOMETER
Model Number MU20105
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Jaundice (2187)
Date of Event 06/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the draeger jm105 jaundice meter was providing inconsistent/low readings.No adverse patient impact was reported.
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of this investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A complaint was received involving inconsistent readings between the jm-105 transcutaneous bilirubin (tcb) and total serum bilirubin (tsb) blood test results.No adverse patient impact was reported.It was confirmed that the device was being used correctly.Data, collected by the customer, was provided to the product manager and marketing manager/ registered respiratory therapist (rrt) for review.Based on the rrt's evaluation of the data, it was recommended that the device be returned to draeger for calibration and training be reviewed with the customer.The customer declined retraining but agreed to send the device back to draeger for recalibration.Upon return of the device, the service technician found that the device would not stay in service mode.Troubleshooting identified a faulty pcb and once replaced, the device was recalibrated successfully.No further issues have been reported.H3 other text : see h10.

Brand Name
JM-105 JAUNDICE METER
Common Device Name
JAUNDICE METER/BILIRUBINOMETER
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
2156602400
MDR Report Key17367686
Report Number2510954-2023-00013
Device Sequence Number6118233
Product Code MQM
UDI-Device Identifier04049098000246
UDI-Public(01)04049098000246(11)230210(93)MU20105-24
Combination Product (Y/N)N
PMA/510(K) Number
K133175
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU20105
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer01/03/2024
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown